Search Results for: 15B05

Right circulant determinant sequences with Jacobsthal and Jacobsthal–Lucas numbers

Aldous Cesar F. Bueno Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 56—61 Download full paper: PDF, 161 Kb Details Authors and affiliations Aldous Cesar F. Bueno Philippine Science … Continue reading

Right circulant matrices with ratio of the elements of Fibonacci and geometric sequence

Aldous Cesar F. Bueno Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 79—83 Download full paper: PDF, 164 Kb Details Authors and affiliations Aldous Cesar F. Bueno Philippine Science … Continue reading

On right circulant matrices with general number sequence

Aldous Cesar F. Bueno Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 2, Pages 55—58 Download full paper: PDF, 140 Kb Details Authors and affiliations Aldous Cesar F. Bueno Philippine Science High School-Central Luzon Campus … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading